Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Raiser

Neo/Poly-Sporin, Moisturizer Questions

Recommended Posts

Hey guys,

Like most if not all of you here, I too suffer from mild-moderate acne and PIH (Post-Inflammatory Hyperpigmentation aka Red/Dark marks).

I can honestly say that both my actual acne and PIH aren't too bad, but it's still enough to lower my self-esteem.

So my first question- I've heard that putting Neosporin or Polysporin on your marks will help fade them. Is this true?

And for my second- Does moisturizer have anything to do with fading marks? Kind of a weird question, but thought I'd ask.

And I guess I'll stick this in here too: what easily-obtainable / over-the-counter creams/medicine have you used and have worked well on your marks?

Thanks!

Link to comment
Share on other sites

Neosporin definitely works. I put on dabs 2-3x a day when I am at home, and then when I'm out I use it at night. Moisturizer helps because it repairs the damaged skin and smoothes it out as well. I suggest investing in a good moisturizer, they make a big difference. The last thing I swear by is argan oil. As a moisturizer sometimes, and also added in to your reg. moisturizer :)

Link to comment
Share on other sites

I wouldn't suggest using any type of antibiotic on your face just for red marks. You could easily become resistant to it and then it wouldn't work when you really need it.

Link to comment
Share on other sites

Wouldn't it work differently on PIH than other things? It's a closed wound.

Bacteria lives on and in your skin. Antibiotic creams can penetrate into the skin and affect bacteria there as well as on the surface.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×